TITLE

Boundary Value Problems for Ordinary Differential Equations with Deviated Arguments

AUTHOR(S)
Dyki, A.; Jankowski, T.
PUB. DATE
November 2007
SOURCE
Journal of Optimization Theory & Applications;Nov2007, Vol. 135 Issue 2, p257
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We discuss differential equations with nonlinear boundary conditions. We formulate sufficient conditions under which problems with deviating arguments have quasisolutions or solutions. To obtain the results, we apply the method of monotone iterations.
ACCESSION #
27710645

 

Related Articles

  • On the solvability of boundary value problems for nonlinear differential systems. Partsvaniya, N. // Differential Equations;Feb2008, Vol. 44 Issue 2, p219 

    We obtain in a sense optimal tests for the solvability of the nonlinear boundary value problem where the function f: [ a, b] × ℝ n → ℝ n belongs to the Carathéodory class and the function h: ℝ n → ℝ n is continuous.

  • Influence of Boundary Conditions on Sound Radiation Characteristic from Rectangular Plates. Yufeng Qiao; Qibai Huang; Linling Li // Journal of Low Frequency Noise, Vibration & Active Control;Jun2007, Vol. 26 Issue 2, p115 

    The influence of boundary conditions on the sound radiation characteristic from rectangular plates is studied in this paper. Using an analytical method, the transverse displacement response of vibrating rectangular plates is presented. Some numerical experiments are also done. Five different...

  • SEMIPOSITONE m-POINT BOUNDARY-VALUE PROBLEMS. Kosmatov, Nickolai // Electronic Journal of Differential Equations;2004, Vol. 2004, p1 

    We study the m-point nonlinear boundary-value problem ... where 0 < η1 < η2 < ... < ηm-2 < 1, αi ≥ 0 for 1 ≤ i ≤ m - 2 and Σm-2i=1αi < 1, m≥ 3. We assume that p(t) is non-increasing continuously differentiable on (0, 1) and p(t) > 0 on [0, 1]. Using a...

  • A uniqueness theorem for a boundary value problem. Kazemi, Manochehr; Naraghi, Hassan; Golshan, Hamid Mottaghi // Proceedings of World Academy of Science: Engineering & Technolog;Aug2008, Vol. 44, p584 

    We prove the existence of a solution for the nonlinear third-order boundary value problem. the technics used here are Green's function and fixed point theorem in banach space.

  • A note on Nonlinear boundary value problem for first order impulsive integro-differential equations of mixed type [J. Math. Anal. Appl. 325 (2007) 830-842]. Guifang Liu; Yiliang Liu; Jiangfeng Han // Journal of Computational Analysis & Applications;Jan2012, Vol. 14 Issue 1, p890 

    In this note, we first give two counterexamples to the comparison principles given by L. Chen and J. Sun [ J. Math. Anal. Appl. 325 (2007) 830-842]. Then we suggest and show corrected versions of the comparison principles.

  • BOUNDARY BEHAVIOR OF SUPERHARMONIC FUNCTIONS SATISFYING NONLINEAR INEQUALITIES IN A PLANAR SMOOTH DOMAIN. Hirata, Kentaro // Journal of the Australian Mathematical Society;Oct2009, Vol. 87 Issue 2, p253 

    This paper presents a sharp boundary growth estimate for all positive superharmonic functions u in a smooth domain Ω in ℝ2 satisfying the nonlinear inequality -Δu(x) ≤ cδΩ(x)-αu(x)p for all x ϵ Ωwhere c > 0, α ϵ ℝ and p > 0, and δΩ(x) stands...

  • A priori estimates and solvability of the third two-point boundary value problem. Naimov, A.; Bystretskii, M. // Differential Equations;Feb2010, Vol. 46 Issue 2, p284 

    We study a priori estimates and solvability of a nonlinear two-point boundary value problem for systems of second-order ordinary differential equations with leading positively homogeneous nonlinearity of order > 1 vanishing on a single surface. Assuming that an a priori estimate holds, we prove...

  • NONLINEAR IMPULSIVE DIFFERENTIAL INCLUSIONS WITH INTEGRAL BOUNDARY CONDITIONS. Benchohra, Mouffak; Berhoun, Farida; Henderson, Johnny // Communications in Mathematical Analysis;2008, Vol. 5 Issue 2, p60 

    In this paper we investigate the existence of solutions for nonlinear boundary value problems for second order impulsive differential inclusions with integral boundary conditions. The both case of convex as well as nonconvex valued right hand side are considered.

  • Twin Positive Solutions of a Nonlinear m-Point Boundary Value Problem for Third-Order p-Laplacian Dynamic Equations on Time Scales. Wei Han; Guang Zhang // Discrete Dynamics in Nature & Society;2008, p1 

    Several existence theorems of twin positive solutions are established for a nonlinear m-point boundary value problem of third-order p-Laplacian dynamic equations on time scales by using a fixed point theorem. We present two theorems and four corollaries which generalize the results of related...

Share

Other Topics